RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 5–10 (Mi cmfd170)  

Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010

M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova


Full text: PDF file (805 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 1–7

Bibliographic databases:

Document Type: Personalia

Citation: M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 5–10; Journal of Mathematical Sciences, 190:1 (2013), 1–7

Citation in format AMSBIB
\Bibitem{AgrAstBag11}
\by M.~S.~Agranovich, I.~V.~Astashova, L.~A.~Bagirov, V.~V.~Vlasov, V.~V.~Zhikov, Yu.~S.~Ilyashenko, V.~V.~Kozlov, A.~A.~Kon'kov, S.~I.~Pokhozhaev, E.~V.~Radkevich, N.~Kh.~Rozov, I.~N.~Sergeev, A.~L.~Skubachevskii, G.~A.~Chechkin, A.~S.~Shamaev, T.~A.~Shaposhnikova
\paper Vladimir Alexandrovich Kondratiev. July~2, 1935~-- March~11, 2010
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 5--10
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830674}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 1--7
\crossref{https://doi.org/10.1007/s10958-013-1243-7}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd170
  • http://mi.mathnet.ru/eng/cmfd/v39/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:1199
    Full text:301
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018